| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 29-32


M. R. Moazami Goudarzi, M. Reshadi, M. R. Mahdian, M. Pourghasem
      A DEA ranking method based on crossing evaluation of efficient DMUs
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1409-1417.

M. R. Moazami Goudarzi
      A slack-based model for estimating returns to scale under weight restrictions
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1419-1430.

M. R. Moazami Goudarzi, M. R. Jaber Ansari
      Clustering decision making units (DMUs) using full dimensional efficient facets (FDEFs) of PPS with BCC technology
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1431-1453. ( Retracted )

S. Saito, T. Tanaka
      A note on infinite divisibility of zeta distributions
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1455-1461.

P. Pue-on, N. Viriyapong
      Modified Adomian decomposition method for solving particular third-order ordinary differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1463-1469.

R. Caballero-Aguila, A. Hermoso-Carazo, J. Linares-Perez
      Extended and unscented filtering algorithms in nonlinear fractional order systems with uncertain observations
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1471-1486.

H. Lakhbab, S. El Bernoussi, A. El Harif
      Energy minimization of point charges on a sphere with a hybrid approach
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1487-1495.

M. A. Mohamed, K.A. Mohd Atan
      Rule based representation of integer for a new addition chain method
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1497-1503.

M. Kamalrulzaman Md Akhir, M. Othman, M. Suleiman, J. Sulaiman
      A new octo modified explicit group iterative method for the solution of 2D elliptic PDEs
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1505-1524.

S. Radjef, M. O. Bibi
      An effective generalization of the direct support method in quadratic convex programming
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1525-1540.

A. N. Ajmi, Gh. El Montasser
      Seasonal bi-parameter smooth transition autoregressive model for the UK industrial production index
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1541-1562.

A. Shahsavaran, A. Shahsavaran
      Properties of BPFs for approximating the solution of nonlinear Fredholm integro differential equation
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1563-1569.

Siok Kun Sek, Cheau Pian Ooi, Mohd. Tahir Ismail
      Investigating the relationship between exchange rate and inflation targeting
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1571-1583.

R. Rezaeyan, A. Jalali
      Uncertainly estimation for stochastic RC electrical circuit parameters
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1585-1589.

R. Natarajan, S. Mohanavalli
      Lattice of level l–subrings of a fuzzy sub l–ring
      Appl. Math. Sci., Vol. 6, 2012, no. 29-32, 1591-1597.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |